# SDR AALA202403120680

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 9,599 hours, 3,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT LAVATORY DOOR STICKS, BOTTOM PORTION OF THE METAL FRAME ON THE RIGHT IS DAMAGED. ADJUSTED AND LUBRICATED LAVATORY DOOR FRAME. PER CMM 25-40-61. OK FOR SERVICE.
